# SDR HEEA061162

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HOUSING CRACKED AT UPPER OUTLET.
